# SDR USAA2013100800007

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,697 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 3327
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  POWER SUPPLY AT BS 1324 BEHIND LT MID LAV FAILED.  REPLACED POWER SUPPLY BATTERY CHARGER ASSY .  BATTERY CHARGE TESTED OK IAW WDM 33-51-14.
